Volume 143, Issue 1 – January 1996

Solvability for a class of doubly characteristic differential operators on $2$-step nilpotent groups

Pages 1-49 by Detlef Müller, Fulvio Ricci

A characterization of ideal polyhedra in hyperbolic $3$-space

Pages 51-70 by Igor Rivin

Global uniqueness for a two-dimensional inverse boundary value problem

Pages 71-96 by Adrian I. Nachman

Wild Cantor attractors exist

Pages 97-130 by Hendrik Bruin, Gerhard Keller, Tomasz Nowicki, Sebastian van Strien

Extending Hodge bundles for abelian variations

Pages 131-148 by András Némethi, Joseph Steenbrink

Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation

Pages 149-179 by Sergej Kuksin, Jürgen Pöschel